In this article, given some positive Borel measure , we define two integration operators to be
We characterize the boundedness and compactness of these operators from the Bergman space to for , where belongs to a large class , which covers those defined by Borichev, Dhuez, and Kellay in 2007. We also completely describe those ’s such that the embedding operator is bounded or compact from to , .
"Embedding theorems and integration operators on Bergman spaces with exponential weights." Ann. Funct. Anal. 10 (1) 122 - 134, February 2019. https://doi.org/10.1215/20088752-2018-0013